# SDR AALA2018121109015

- Difficulty date: December 6, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 72,505 hours, 27,665 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Condition: Odor
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

DIRTY SOCK ODOR FROM APU. ODOR WENT AWAY AFTER APU BLEED TURNED OFF.   THE AIRCRAFT WAS GROUNDED.  FOUND APU AS SOURCE OF ODOR AND REPAIR ACCOMPLISHED JOB CARDS 26L00021001, 26L00021002 AND 26L00021004. FOUND FOUR DIFFERENT OIL LEAKS, APU COMPARTMENT CONTAMINATED WITH CLYCOL (DE-ICE FLUID). APU INTAKE ELBOW DE-LAMINATED AND SOAKED WITH OIL. NO ODOR PRESENT AFTER DECONTAMINATION.
